# SDR DALA2018051603384

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 35,583 hours, 18,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT +Y1225, FROM FRAMES 66+6TO 67+15 IN THE AFT GALLEY AREA,  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, 51-42-11, AND DWG 53472780.
